| Model Number |
01.18.400 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
08/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 august 2025.Lot 2002880: (b)(4) items manufactured and released on 28 july 2020.Expiration date: 16 july 2025.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusion: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 2 years and 1 month from primary surgery, the patient came in reporting pain due to a loose stem, and the cause is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta one.The surgery was completed successfully.